# SDR AUS20020139

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clamp
- Part number: MS935302
- Condition: Unapproved Part
- Location: Mlg Blowdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY BLOWDOWN SYSTEM CONTROL CABLE CLAMP INCORRECT ITEM.  THE INCORRECT ITEM WAS A RUBBER CUSHIONED CLAMP WHICH ALLOWED THE CONTROL CABLE TO SLIP AND JAM THE FIRINGSYSTEM. WHEN THE CORRECT CLAMP WAS FITTED THE SYSTEM OPERATED NORMALLY. UNAPPROVED PART.
